# SDR UPS204810

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, BTB DUE TO SMOKE IN FLIGHT DECK.  RAN ENG 1 AT A TIME, ISOLATED PROBLEM TO LT PACK AND DEFERRED PACK PER MEL.  REMOVED AND REPLACED LT AIR CYCLE MACHINE PER MM 21-51-12 PG 401.  OPS CHECK OFF APU AND ALL ENGS DURING TAXI, NO DEFECTS NOTED.
